Scientific paper - Original scientific paper
Parabolas in the isotropic plane
Glasnik matematički, 56 (2021), 1; 163-173. https://doi.org/10.3336/gm.56.1.10


Cite this document

Volenec, V., Jurkin, E. & Šimić Horvath, M. (2021). Parabolas in the isotropic plane. Glasnik matematički, 56. (1), 163-173. doi: 10.3336/gm.56.1.10

Volenec, Vladimir, et al. "Parabolas in the isotropic plane." Glasnik matematički, vol. 56, no. 1, 2021, pp. 163-173. https://doi.org/10.3336/gm.56.1.10

Volenec, Vladimir, Ema Jurkin and Marija Šimić Horvath. "Parabolas in the isotropic plane." Glasnik matematički 56, no. 1 (2021): 163-173. https://doi.org/10.3336/gm.56.1.10

Volenec, V., Jurkin, E. and Šimić Horvath, M. (2021) 'Parabolas in the isotropic plane', Glasnik matematički, 56(1), pp. 163-173. doi: 10.3336/gm.56.1.10

Volenec V, Jurkin E, Šimić Horvath M. Parabolas in the isotropic plane. Glasnik matematički [Internet]. 2021 [cited 2022 August 10];56(1):163-173. doi: 10.3336/gm.56.1.10

V. Volenec, E. Jurkin and M. Šimić Horvath, "Parabolas in the isotropic plane", Glasnik matematički, vol. 56, no. 1, pp. 163-173, 2021. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:169:851488. [Accessed: 10 August 2022]

Please login to the repository to save this object to your list.